MathSciNet Relay Station
MathSciNet bibliographic data
MR1047239 11E81 (12G10)
Merkur′ev, A. S. Kaplansky's conjecture in the theory of quadratic forms. (Russian) ; translated from Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 175 (1989), Kol′tsa i Moduli. 3, 75--89, 163--164 J. Soviet Math. 57 (1991), no. 6, 3489–3497
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement